# SDR SWAA2021033053359

- Difficulty date: March 4, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD CREASE BEAM CHORD AROUND FLOORPANEL HOLES BS 706727 RBL64 WL 208 CORROSION ON IB CREASE BEAM CHORD BS 706727 RBL 64 WL 208 FOUND TO BE OUT OF LIMITS PER SRM 5340131A1 REMOVED AND REPLACED IB CREASE BEAM CHORD BS 673 - 727+5' RBL 64 WL 208 PER SRM 514002; SRM 514005; MM 206007; MM 212303; MM 512191 AND DWG# 144A5900 REV
